Citations of

William Y.C. Chen, J.D. Louck and J. Wang, Adjacency and parity relations of words in discrete dynamical systems, J. Combin. Theory Ser. A 91 (2000) 476ĘC508.
  1. E. Abboud, Algorithms for producing and ordering lexical and nonlexical sequences out of one element, Ann. Combin. 15(2011) 1-17.

  2. W.J. Dai, K. Lv and J. Wang, Combinatorics on words in symbolic dynamics: the quadratic map, Acta Math. Sin. ( Engl. Ser. ), 24(2008) 1985-1994.

  3. W.J. Dai, K. Lv and J. Wang, Combinatorics on words in symbolic dynamics: the antisymmetric cubic map, Acta Math. Sin. ( Engl. Ser. ), 24(2008) 1817-1834.

  4. J.D. Louck and M.L. Stein, The (1+ 1)-Nonlinear Universe Of The Parabolic Map And Combinatorics, World Scientific, 2014.

  5. J.D. Louck and M.L. Stein, Relations between Words and Maps of the Interval, Ann. Combin. 5(2001) 425-449.

  6. K.B. Lu, Some combinatorial properties of words in discrete dynamical systems from antisymmetric cubic maps, Acta Math. Sin. ( Engl. Ser. ), 29(2013) 2181-2192.

back to homepage